Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

No regular stools, took constipation tablets, passing bad gas, pain. Side effects of med?

Hi I'm 30yr old women, I wouldn't be regular at passing stools so I took 4 constipation tablets and I went to bathroom ok. But tonight after a Naomi got up and my lower back like around my kidneys feel like someone has stabbed me with a knife, I feel like I have been winded and finding it hard to sometimes catch a breath? Also passing really bad smelling wind just confirming that this is prob just constipation or affects of using these ducolax tablets?
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Thanks for posting your query.
These are not side effects of dulcolax tablets.
Take fiber supplements and drink plenty of fluids for good bowel movements.
Dr.Ratnakar Kini
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor